# SDR VNAA20250610020

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Part number: CC670120219
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00225374 S/N: 819 DISCREPANCY: FOUND FWD HOLE ON OUTBOARD SIDE OF THE R/H RUDDER FEEL UNIT PLATE TO BE ELONGATED. CORRECTIVE: REPAIRED ELONGATED HOLE IAW MHI RJ REO 670-53-11-2106 REV -A DATED 2025-03-20  PN
